# SDR TWAA0103302

- Difficulty date: February 20, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 4,417 hours, 2,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7732
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT AT CABIN ROW 1 WAS INOPERATIVE.  REPLACED THE LAMP.  CHECK-C 9-20-00 STL.
